Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 87, Number 1

All articles in this issue are freely accessible.

Fragments of many-valued statement calculi
Alan Rose and J. Barkley Rosser.
Trans. Amer. Math. Soc. 87 (1958), 1-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094299
The dependence of an axiom of Łukasiewicz
C. A. Meredith.
Trans. Amer. Math. Soc. 87 (1958), 54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094300
Proof of an axiom of Łukasiewicz
C. C. Chang.
Trans. Amer. Math. Soc. 87 (1958), 55-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094301
Addendum to the paper on partially stable algebras
A. A. Albert.
Trans. Amer. Math. Soc. 87 (1958), 57-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0092779
Lie simplicity of a special class of associative rings. II
Willard E. Baxter.
Trans. Amer. Math. Soc. 87 (1958), 63-75
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095866
Automorphisms of the Gaussian unimodular group
Joseph Landin and Irving Reiner.
Trans. Amer. Math. Soc. 87 (1958), 76-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0103231
The Fourier coefficients of the invariants $j(2^{1\over2};𝜏)$ and $j(3^{1\over2};𝜏)$
John Raleigh.
Trans. Amer. Math. Soc. 87 (1958), 90-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0100674
A functional calculus for general operators in Hilbert space
Morris Schreiber.
Trans. Amer. Math. Soc. 87 (1958), 108-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099601
A maximum principle for hyperbolic equations in a neighborhood of an initial line
M. H. Protter.
Trans. Amer. Math. Soc. 87 (1958), 119-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0097611
Partial fraction decompositions and expansions of zero
Joseph Lehner.
Trans. Amer. Math. Soc. 87 (1958), 130-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105512
A device for studying Hausdorff moments
Chandler Davis.
Trans. Amer. Math. Soc. 87 (1958), 144-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0092879
Interpolation of operators with change of measures
E. M. Stein and G. Weiss.
Trans. Amer. Math. Soc. 87 (1958), 159-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0092943
On the deviations of the empiric distribution function of vector chance variables
J. Kiefer and J. Wolfowitz.
Trans. Amer. Math. Soc. 87 (1958), 173-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099075
Some theorems concerning $2$-dimensional Brownian motion
Frank Spitzer.
Trans. Amer. Math. Soc. 87 (1958), 187-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104296
On the analytic continuation of mapping functions
Philip Davis and Henry Pollak.
Trans. Amer. Math. Soc. 87 (1958), 198-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095254
A class of noncommutative power-associative algebras
Robert H. Oehmke.
Trans. Amer. Math. Soc. 87 (1958), 226-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0092782
On the frequency of small fractional parts in certain real sequences.
William J. LeVeque.
Trans. Amer. Math. Soc. 87 (1958), 237-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095814